# SDR AALA201807099030

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 14,190 hours, 5,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT LENS WAS FOUND BROKEN AT ROW 8R AND 21R. REPLACED THE EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 8R AND 21R IAW AMM 33-51-18. OPS CHECKED GOOD.
